# SDR AALA200802492A

- Difficulty date: November 9, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- Aircraft time: 52,791 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: DSB11021
- Condition: Faulted
- Location: Nr 1 Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT - CAPTAIN PITOT OVERHEAT, CAPTAIN TOTAL AIR TEMPERATURE FAULT AND NR 1 PRESSURE REGULATOR OVERHEAT INDICATIONS.  RETURNED AND LANDED WITHOUT INCIDENT.  REPLACED LT SYSTEM NR 1 MAIN LANDING GEAR PROXIMITY SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
